MathSciNet Relay Station
MathSciNet bibliographic data
MR364069 10A20
Shiokawa, Iekata $g$-adical analogues of some arithmetical functions. Math. J. Okayama Univ. 17 (1974), 75–94.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement